# SDR FXTA201812112911

- Difficulty date: November 29, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N610BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5314
- Aircraft time: 2,416 hours, 5,199 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 26221102
- Condition: Damaged
- Location: Lt Wing
- Part time: 2,416 hours, 5,199 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBRD AFT FLAP BELLCRANK IN THE LH WING ATTACHED BRACKET HOLES ENLONGATED.
